... deserves the chance to recover.
NARCAN SAVES LIVES
NARCAN® Nasal Spray is a medicine used for the treatment of a known or suspected opioid overdose emergency. Narcan can reverse an overdose, allowing crucial time for victims to receive emergent care.
Learn. Carry. Give.
Dead people can't recover. Learn more about opioids, the signs of an overdose, and how you can save the life of a loved one, a friend, or a stranger with Narcan. Then request a kit to carry in case of an emergency or to give to someone at risk of an overdose.
Please download the resources below to learn about Narcan Nasal Spray, the signs of an overdose, and what to do in the event that one occurs.
NARCAN® Nasal Spray is completely safe and cannot cause more harm. When administered to someone without opioids present in their bodies, there is no response. Only when opioids are present, will Narcan (naloxone) have any effect.
What You Need to Know
Narcan Quick Fact Sheet (English)
Narcan Quick Fact Sheet (Spanish)
Request Free Narcan
Whether you reside in North Florida or in another region, you can click on the link below to visit ISAVEFL.com to find local in-person and mail-order distributors of FREE Narcan.
Just scroll down the page, choose your county (or surrounding counties) and a list of distributors will populate!